Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  376.10011
Autor:  Alladi, K.; Erdös, Paul; Hoggatt, V.E.jun.
Title:  On additive partitions of integers. (In English)
Source:  Discrete Math. 22, 201-211 (1978).
Review:  Let U = {un}, un+2 = un+1+un, n \geq 1, u1 = 1, u2 > u1, be a linear recurrence sequence. It is shown that the set of positive integers can be partitioned uniquely into two disjoint subsets such that the sum of any two distinct numbers from any one set can never be in U. Generalizations, other related problems and graph theoretic interpretation are also discussed.
Reviewer:  M.S.Cheema
Classif.:  * 11B37 Recurrences
                   11P81 Elementary theory of partitions
                   05A17 Partitions of integres (combinatorics)

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page